# SDR IPXA3578547

- Difficulty date: May 8, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 27,756 hours, 18,963 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N5238
- Condition: Corroded
- Location: Bs1680-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C15, MAIN CABIN FLOOR SHEAR WEB CORRODED NUMEROUS PLACES BS1680-1720, LBL7-RBL7.  REPAIRED AREA IAW SRM 53-60-51-1A-1.
